# SDR SWIA202002248836

- Difficulty date: December 9, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R145011
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD FLAP VANE MOUNTS HAVE DAMAGE FROM BUTE DOOR ROLLERS AND REQUIRE EVALUATION.   (C-CHECK) RO 2/20/2020   FOUND DAMAGE TO BE OUT OF LIMITS, REMOVED AND REPLACED L/H O/B FLAP IAW CRJ-200 AMM.  REFERENCE CAMP# 20043780 FOR RIGGING, INSTALLATION, SHIMMING
